Minnesota, 2025Heavy Snow in Minnesota, December 9 to 10, 2025
December 9 to 10, 2025 · NWS DLH · 6 events in 6 counties and zones
A clipper system moved northwest to southeast to the south of the Northland on the 9th into the 10th. This track brought an area of heavy snowfall from the Brainerd Lakes and Walker areas eastward into the I-35 corridor and into parts of northwest Wisconsin.
Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A clipper system moved northwest to southeast to the south of the Northland on the 9th into the 10th. This track brought an area of heavy snowfall from the Brainerd Lakes and Walker areas eastward into the I-35 corridor and into parts of northwest Wisconsin. Snowfall totals in this area were in the 5 to 7 inch range with a few areas seeing up to around 8 inches of accumulation.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before the first event at Dec 9, 5:46 AM CST, 6 hours 14 minutes earlier. Its key messages:
- Snow and freezing drizzle will taper off this morning.
- The next clipper will arrive late this morning through the afternoon and will bring heavy snow to areas generally south of US-2.
- Winter Weather Headlines were extended north in Minnesota and the Winter Storm Warning in NW WI was expanded. End times from the I-35 corridor east were extended.
- A period of several hours of heavy snow with rates around 1 inch per hour is expected late this afternoon through this evening.
- Freezing drizzle may follow the snow early Wednesday morning.
- Cold temperatures and additional chances of precipitation are expected later this week into next week.
Area forecast discussion, Dec 9, 5:46 AM CST, 6 hours 14 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
546 AM CST Tue Dec 9 2025
.KEY MESSAGES...
- Snow and freezing drizzle will taper off this morning.
- The next clipper will arrive late this morning through the
afternoon and will bring heavy snow to areas generally south
of US-2.
- Winter Weather Headlines were extended north in Minnesota and
the Winter Storm Warning in NW WI was expanded. End times from
the I-35 corridor east were extended.
- A period of several hours of heavy snow with rates around 1
inch per hour is expected late this afternoon through this
evening.
- Freezing drizzle may follow the snow early Wednesday morning.
- Cold temperatures and additional chances of precipitation are
expected later this week into next week.
&&
.DISCUSSION...
Issued at 418 AM CST Tue Dec 9 2025
SUMMARY OF HEADLINE CHANGES
- Winter Weather Advisory for portions of north-central and
northeast Minnesota remains in effect until 6 AM today.
- Winter Weather Advisory for this afternoon and tonight was
adjusted north to include Itasca, central St. Louis, and
southern Lake county areas.
- Winter Storm Warning was expanded north in northeast
Minnesota to include northern Cass, northern Aitkin,
Carlton/South St. Louis counties.
- Winter Storm Warning timing for Pine and Carlton/South St.
Louis counties was adjusted. Starts at 20Z today and ends at
12Z Wednesday.
- Winter Storm Warning for Burnett County was extended until
15Z Wednesday.
- Winter Storm Warning in northwest Wisconsin was expanded to
include Douglas, Washburn, Sawyer, and Price Counties. Time
was extended to 15Z Wednesday.
- Winter Weather Advisory for Bayfield, Ashland, and Iron
counties was extended to 18Z Wednesday.
----------
The first of two clippers is departing the Northland this
morning. As the higher altitude clouds depart, the lower
altitude liquid droplet clouds remain. Therefore freezing
drizzle has been observed after snow ended across much of the
Northland. GOES-East night microphysics product reveals clear
skies northeast of a line from near International Falls to near
Two Harbors. Another area of low stratus was moving
southeastward toward the Arrowhead and may provide another burst
of freezing drizzle. Minor ice accumulations are possible from
the freezing drizzle which may make roads, sidewalks, bridges,
and elevated surfaces slippery. Otherwise look for conditions to
improve for a time this morning before the second clipper
arrives.
The big story with this forecast package is the second clipper
system which will arrive from the west this afternoon and
tonight. The system is fast moving with complicated dynamics and
abundant moisture available from an atmospheric river which is
impacting the Pacific Northwest. This forecast is definitely not
easy and has a high potential to bust both to the low side of
forecast snow amounts north of US-2 and to the high side south
of US-2. The NAM solution is farther north today than yesterday
morning while the global models have come into better alignment.
Thaler QG omega is quite strong from all the models with an
area of 20 to 30 mb/hr ascent this afternoon and tonight.
Frontogenesis will be aligned generally along the same axis. NAM
and GFS cross sections reveal an area of 8 to 12 microbar per
second omega co-located with the strongest FGEN and ample
moisture. Very efficient snow crystal growth is expected where
those parameters intersect. Look for several hours of 0.5 to 1.5
inch per hour snow rates generally near and south of US-2.
Those rates should move across central Minnesota between 3 and 6
pm and over northwest Wisconsin between 6 and 10 pm.
On the other hand, the global models are bringing in strong dry
air advection on the north side of the low track which will
likely eat into snow totals. The greatest impact to snow totals
should be north of the zone of strongest ascent, mainly along
and north of US-2. Snow amounts in those areas may end up
several inches too high if there's enough dry air to limit
snowfall to only a few hours. Grand Rapids to Duluth are right
in the zone where there may be a tight gradient in snow amounts.
If the strongest forcing develops just a little farther south
(20 to 40 miles) the higher snow amounts will be in MPX's area.
High-res CAMs are pointing to a convergent band of snow
developing over the western arm of Lake Superior early Wednesday
morning. The convergence is subtle. As we saw this morning and
a few weeks ago, the CAMs do an OK job catching onto these
narrow and usually transient bands of convergence and subsequent
snowfall. The consensus is for the band of snow to impact the
Twin Ports from around 2 am until 4 or 5 am Wednesday. That
would be after the main synoptic snow had ended. The additional
snow accumulation from that band has the potential to boost the
event snow totals at Duluth. The convergent band will continue
to sweep southeastward during the morning adding to snow totals
in northwest Wisconsin. Lake-effect snow may develop as winds
turn northwesterly Wednesday morning which would allow light
snow to persist over Bayfield, Ashland, and Iron counties
through the morning.
There is also a potential to see a period of freezing drizzle
Wednesday morning as the upper-level moisture advects east
faster than the low-level moisture, a scenario similar to this
morning. If the freezing drizzle develops and persists,
headlines may need additional extensions tomorrow morning.
In the end snow amounts have ticked up a little bit with this
forecast. We now have a swath of 5-7 inches from Cass County to
Price County. For the Twin Ports, Cloquet and areas south along
I-35 have the greatest potential for higher end amounts. Duluth
may only see 4-6 inches. There are some challenges in where the
enhanced upward vertical motion will develop. One of the models
keeps Duluth largely out of the snow!
We extended the headlines for this afternoon and Wednesday
north one tier of counties in Minnesota and extended the Winter
Storm Warning east into Wisconsin. Since Ashland, Bayfield, and
Iron counties have higher snow thresholds for a warning, we left
them in an advisory. We also added a few hours to the
Carlton/South St. Louis, Pine, Burnett warning. The I-35
corridor is now until 6 AM Wednesday and Burnett is 15Z along
with the rest of the NW WI counties in the warning. We extended
the Advisory for NW WI until 18Z to account for additional light
snow and lake effect Wednesday morning.
Attention then turns to the latter portion of the week. Another
clipper is forecast to pass to our south Thursday and early
Friday. The passage of that low pressure system will
reinvigorate the cold air advection over the Northland for
Friday into the weekend. By Saturday we may see highs straddling
zero. Cold weather headlines may be needed later this week into
the weekend. The cold air will bring another chance of light
snow Friday. The clipper parade persists into next week with
another shot of snow Sunday night and Monday. Some models are
indicating a warming trend Tuesday and Wednesday which would see
temps above normal.
&&
.AVIATION /12Z TAFS THROUGH 12Z WEDNESDAY/...
Issued at 546 AM CST Tue Dec 9 2025
Areas of freezing drizzle and flurries persist this morning and
are expected to dissipate by late morning. GOES-East night
microphysics imagery reveals an area of potential freezing
drizzle which persists for several hours after snow ends.
Ceilings may briefly improve to MVFR before the next clipper
arrives late this morning into the afternoon. At the moment I
think that's unlikely. That system will bring IFR/LIFR ceilings
and visibility. High snow rates of 0.5 to 1.5 inches per hour
are expected from 21Z to around 00Z at BRD. There could be a
period of freezing drizzle after snow ends.
&&
.MARINE /FOR NEAR SHORE WATERS OF WESTERN LAKE SUPERIOR/...
Issued at 428 AM CST Tue Dec 9 2025
Another fast-moving clipper will pass to the south of the lake
Tuesday afternoon through Wednesday afternoon. Winds will back
northeasterly and strengthen Tuesday evening and will become
hazardous for small craft once again. Gales of 35 to 40 knots
are forecast from Taconite Harbor to Grand Portage where a Gale
Warning is in effect. Small Craft Advisories go into effect at
10 pm tonight for the remainder of the waters. Wind gusts of 25
to 30 knots are expected. Waves will build to 3 to 10 feet over
the southwest arm and along the waters of the South Shore. As
the clipper departs on Wednesday winds will back northwesterly
and diminish. Small Craft Advisories will likely be needed for
portions of the North Shore from late Wednesday morning through
Wednesday evening. Cold air moving over the high terrain will
likely lead to katabatic winds from Silver Bay to Grand Portage.
Wind and waves will then relax for Thursday before increasing
again on Friday.
For the open water discussion, refer to the NWS Marquette Area
Forecast Discussion at weather.gov/mqt.
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...Winter Weather Advisory until 6 AM CST early this morning for
MNZ010>012-018>021-026.
Winter Weather Advisory from noon today to 3 AM CST Wednesday
for MNZ018>020-026.
Winter Storm Warning from noon today to 3 AM CST Wednesday for
MNZ025-033>036.
Winter Storm Warning from 2 PM this afternoon to 9 AM CST
Wednesday for MNZ037-038.
WI...Winter Storm Warning from 3 PM this afternoon to 9 AM CST
Wednesday for WIZ001-006>009.
Winter Weather Advisory from 3 PM this afternoon to noon CST
Wednesday for WIZ002>004.
MARINE...Small Craft Advisory from 10 PM this evening to 10 AM CST
Wednesday for LSZ121-142>148-150.
Gale Warning from 10 PM this evening to 10 AM CST Wednesday
for LSZ140-141.
&&
DISCUSSION...Huyck
AVIATION...Huyck
MARINE...HuyckHazardous weather outlook, Dec 9, 3:38 AM CST, 8 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
338 AM CST Tue Dec 9 2025
MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-100945-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
338 AM CST Tue Dec 9 2025
This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.
.DAY ONE...Today and Tonight
Winter Weather Advisories are in effect for northeast Minnesota
for light snow and freezing drizzle early this morning.
Winter Storm Warnings and Winter Weather Advisories go into
effect this afternoon and evening across most of northeast
Minnesota and northwest Wisconsin. Heavy snow is expected to
impact travel significantly, particularly for the evening commute,
with snowfall rates nearing one inch per hour for several hours
late this afternoon and this evening in the warning areas.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday
Snow will end from west to east on Wednesday morning, but
hazardous travel may linger on unplowed roads. The primary threat
for the remainder of the week shifts to extreme cold, with
dangerous wind chills expected to develop Friday and persist
through the weekend as arctic air settles over the region.
.SPOTTER INFORMATION STATEMENT...
Skywarn Spotters and the public are encouraged to report snowfall
to the National Weather Service. Precipitation type reports can
be submitted through the mPING smartphone app.
LSZ121-140>148-150-100945-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
338 AM CST Tue Dec 9 2025
This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.
.DAY ONE...Today and Tonight
Conditions will deteriorate this evening as winds shift to the
northeast. A Gale Warning takes effect tonight for the North Shore
waters from Taconite Harbor to Grand Portage, where gusts to 35
knots and waves to 8 feet are expected. Heavy freezing spray is
possible late tonight into Wednesday morning for those areas.
Gusty winds and building waves will make conditions hazardous for
small craft tonight and Wednesday. Small Craft Advisories are in
effect.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday
Gale Warning and Small Craft Advisories remain in effect until 10
am Wednesday. Heavy freezing spray is will remain a concern from
Taconite Harbor to Grand Portage. Small Craft Advisories will be
needed for portions of the North Shore after gales subside.
Wolfe/Huyck
More information may be obtained at the following web address:
http://www.weather.gov/duluth
In the hours before
Local storm report, Dec 9, 8:05 AM CST, 3 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
805 AM CST Tue Dec 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM Snow 5 S Herbster 46.77N 91.24W
12/09/2025 M2.5 Inch Bayfield WI Trained Spotter
&&
KLLLocal storm report, Dec 9, 8:06 AM CST, 3 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
806 AM CST Tue Dec 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 7 NNE Wales 47.32N 91.67W
12/09/2025 M5.2 Inch Lake MN Cocorahs
Cocorahs station MN-LK-41 Two Harbors 19.8
N.
0600 AM Snow Embarrass 47.66N 92.20W
12/09/2025 M4.5 Inch St. Louis MN CO-OP Observer
CO-OP Observer station EMBM5 Embarrass.
0730 AM Snow 4 WNW Red Cliff 46.88N 90.86W
12/09/2025 M3.8 Inch Bayfield WI Cocorahs
Cocorahs station WI-BY-29 Bayfield 5.1 NNW.
&&Local storm report, Dec 9, 8:21 AM CST, 3 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
821 AM CST Tue Dec 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 1 NW International Fall 48.59N 93.42W
12/09/2025 M3.3 Inch Koochiching MN Cocorahs
Cocorahs station MN-KC-9 International Falls
0.6 NW.
0800 AM Snow 1 N Washburn 46.69N 90.90W
12/09/2025 M3.1 Inch Bayfield WI Cocorahs
Cocorahs station WI-BY-32 Washburn 0.8 N.
0800 AM Snow 3 SW Bayfield 46.79N 90.86W
12/09/2025 M3.1 Inch Bayfield WI CO-OP Observer
CO-OP Observer station BFHW3 Bayfield Fish
Hatchery.
0730 AM Snow 2 SW Bayfield 46.79N 90.84W
12/09/2025 M3.0 Inch Bayfield WI Cocorahs
Cocorahs station WI-BY-15 Bayfield 1.7 SW.
0800 AM Snow 4 ESE Iron Junction 47.39N 92.53W
12/09/2025 M3.0 Inch St. Louis MN Cocorahs
Cocorahs station MN-SL-384 Eveleth 5.2 S.
0800 AM Snow 3 N Shaw 47.15N 92.36W
12/09/2025 M2.8 Inch St. Louis MN Cocorahs
Cocorahs station MN-SL-115 Cotton 5.7 ESE.
0800 AM Snow 3 N Lester Park 46.89N 92.03W
12/09/2025 M2.6 Inch St. Louis MN Cocorahs
Cocorahs station MN-SL-403 Duluth 8.4 NNE.
0700 AM Snow 2 N Lester Park 46.88N 92.03W
12/09/2025 M2.5 Inch St. Louis MN Cocorahs
Cocorahs station MN-SL-76 Duluth 7.4 NNE.
0755 AM Snow 1 W Van Buskirk 46.39N 90.17W
12/09/2025 M2.5 Inch Iron WI Cocorahs
Cocorahs station WI-IR-6 Hurley 4.1 SSE.
0800 AM Snow 1 NNW Federal Dam 47.25N 94.22W
12/09/2025 M2.3 Inch Cass MN CO-OP Observer
CO-OP Observer station FEDM5 Federal Dam 3
WNW.
0700 AM Snow 4 WNW Delta 46.49N 91.36W
12/09/2025 M2.1 Inch Bayfield WI Cocorahs
Cocorahs station WI-BY-51 5 SE Iron River.
0630 AM Snow 1 ENE West Duluth 46.74N 92.16W
12/09/2025 M1.8 Inch St. Louis MN Cocorahs
Cocorahs station MN-SL-335 Duluth 4.1 SW.
0700 AM Snow 2 W Hayward 46.01N 91.52W
12/09/2025 M1.1 Inch Sawyer WI Cocorahs
Cocorahs station WI-SR-21 Hayward 1.9 W.
0800 AM Snow Seeley 46.12N 91.35W
12/09/2025 M1.1 Inch Sawyer WI Cocorahs
Cocorahs station WI-SR-5 Hayward 9.7 NE.
0800 AM Snow Phillips 45.69N 90.40W
12/09/2025 M1.1 Inch Price WI Cocorahs
Cocorahs station WI-PR-8 Phillips 0.4 SSW.
0800 AM Snow 1 ESE Henriette 45.86N 93.10W
12/09/2025 M1.0 Inch Pine MN Cocorahs
Cocorahs station MN-PN-59 Grasston 5.4 NNE.
0700 AM Snow 2 NW Pillager 46.35N 94.50W
12/09/2025 M0.9 Inch Cass MN Cocorahs
Cocorahs station MN-CS-90 2 NW Pillager.
&&Local storm report, Dec 9, 10:01 AM CST, 1 hour 59 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Duluth MN
1001 AM CST Tue Dec 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM Snow Chisholm 47.49N 92.89W
12/09/2025 M3.1 Inch St. Louis MN Trained Spotter
Report received via Facebook.
&&
JDSLocal storm report, Dec 9, 11:36 AM CST, 24 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Duluth MN
1136 AM CST Tue Dec 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM Snow 1 NNE Cloquet 46.74N 92.45W
12/09/2025 M2.8 Inch Carlton MN Trained Spotter
&&
JDSLocal storm report, Dec 9, 11:42 AM CST, 18 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Duluth MN
1142 AM CST Tue Dec 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM Snow Two Harbors 47.03N 91.67W
12/09/2025 M3.5 Inch Lake MN Trained Spotter
&&
JDSHeavy Snow, Southern Cass
- When
- December 9, 12:00 PM CST to December 10, 1:00 AM CST
- Where
- Southern Cass forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.950, -94.325 (the zone’s center; the record gives no point)
Snowfall totals of 4 to 7 inches were reported across the southern half of Cass County. Slightly higher amounts were received from the far southern part of the county with a high report of 7.8 inches near Pillager.
Heavy Snow, Crow Wing
- When
- December 9, 12:00 PM CST to December 10, 1:00 AM CST
- Where
- Crow Wing forecast zone
- Reported by
- Public
- Coordinates
- 46.482, -94.071 (the zone’s center; the record gives no point)
Snowfall totals for the event were in the 4 to 7 inch range across the county. A high report of 8.1 inches was reported in Pequot Lakes.
Heavy Snow, Northern Cass
- When
- December 9, 1:00 PM CST to December 10, 12:00 AM CST
- Where
- Northern Cass forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.950, -94.325 (the zone’s center; the record gives no point)
Snowfall totals for the event were in the 4 to 7 inch range across the northern part of the county. A few reports of 8 inches were received from he Hackensack area.
Heavy Snow, Northern Aitkin
- When
- December 9, 2:00 PM CST to December 10, 12:00 AM CST
- Where
- Northern Aitkin forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 46.608, -93.415 (the zone’s center; the record gives no point)
Snowfall totals of 3 to 6 inches were reported across the northern part of the county with a high report of 6.2 inches near McGregor.
Heavy Snow, Southern Aitkin
- When
- December 9, 2:00 PM CST to December 10, 12:00 AM CST
- Where
- Southern Aitkin forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 46.608, -93.415 (the zone’s center; the record gives no point)
Snowfall totals of 3 to 6 inches were recorded across the southern half of the county. A high report of 7 inches was received from about 6 miles east-southeast of Aitkin.
Heavy Snow, Pine
- When
- December 9, 2:00 PM CST to December 10, 1:00 AM CST
- Where
- Pine forecast zone
- Reported by
- Public
- Coordinates
- 46.121, -92.741 (the zone’s center; the record gives no point)
Snowfall totals around the county were in the 3 to 6 inch range for the event. A high report of 7 inches was recorded in Willow River.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Minnesota, December 9, 20252 injured · $25,000 · 3 events
- Flooding and High Wind in Idaho, December 9 to 12, 2025$43,000 · 52 kt wind · 5 events
- High Wind in North Dakota, December 9 to 10, 202556 kt wind · 31 events
- Winter Storm and Winter Weather in Minnesota, December 9 to 10, 202526 events
- High Wind in South Dakota, December 9 to 10, 202563 kt wind · 24 events
- High Wind in South Dakota, December 9 to 10, 202567 kt wind · 23 events
- High Wind in Nebraska, December 9 to 10, 202557 kt wind · 22 events
- Winter Storm and Winter Weather in Wisconsin, December 9 to 10, 202520 events
- Heavy Snow in Minnesota, December 9, 202518 events
- High Wind in Iowa, December 9 to 10, 202561 kt wind · 11 events
- Heavy Snow in North Dakota, December 9, 202510 events
- Winter Storm and Winter Weather in Wisconsin, December 9 to 10, 20259 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1306334, 1306335, 1306333, 1306336, 1306337, 1306338.